# SDR CALA2021122302430

- Difficulty date: December 22, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N481UA
- Make and model: Airbus A300*
- Aircraft serial: 1559
- Aircraft time: 58,472 hours, 25,412 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Part number: DAN50B11
- Condition: Corroded
- Location: Fr 58-60
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FR58-FR60 STGR 35R CORRODED(A3NB-53-4-6179) GENERATED BY: V061629 AT HAECO LCQ PER NON ROUTINE 9290612 (28612) REMOVED CORRODED SECTION ON STRINGER 35R FROM FR58-FR60. FABRICA MECHANIC V913405 INSPECTED BY V892285 TED NEW STRINGER SECTION AND COUPLING (1EA) & INSTALLED NEW STRI NGER SECTION 1(EA) COUPLING . ALL IAW A320 SRM 53-00-13-300-003, SRM 51-42-11/001 & SRM 51-70-12-911-001.
